| Model Number |
QVM4-D-HM |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device logs shows the o2-in supply was removed from the system and the sweep dropped to zero.This is the expected behavior of the system.When o2-in supply is removed, the sweep drops to zero.
Event or Problem Description
User reported that sweep dropped to zero unexpectedly.There was no patient harm; however, this type of issue is considered reportable by spectrum medical.